WoRMS taxon details

Checked: verified by a taxonomic editorEntoliidae Teppner, 1922

414811  (urn:lsid:marinespecies.org:taxname:414811)

accepted
Family
Bouchet, P. (2011). Entoliidae Teppner, 1922. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=414811 on 2017-12-13

Date
action
by
2009-09-23 09:16:50Z
created
db_admin
2011-04-30 06:57:51Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. 2010. Nomenclator of bivalve families; with a classification of bivalve families by R. Bieler, J.G. Carter & E.V. Coan. Malacologia 52(2): 1-184. [details]